I have taken Nardil for 25 years for panic disorder and has worked very well.
I recently was in the hospital with orthostatic hypotension, cause was unknown. I had numbness to Left side, mouth and tongue, then hand, then foot, all to left side. I believe I caused this myself as had been taking Nardil 45 mg all at bedtime plus Klonopin 2 mg, plus restoril 15 mg., I had always taken the nardil in separate doses 3 times a day.
I stopped Nardil and the numbness went away in about a week. I tried several of the newer anti depressants, but could not sleep or eat and severally depressed. I have finally went back to the Nardil, but my dr only wants to order it once a day. I don't think she wants to order it at all, but said she would give it to me once a day.
My question is does anyone think this caused the numbness and hypotension taking it all at the same time? I know I should not have taken it this way. I have always taken the klonopin at bedtime with the nardil in the past, but only 15 mg. I don't need the restoril, but that could have contributed to the numbness, and don't take it now.
Thanks for any advice,